# SDR RAIA201103100001

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 16,390 hours, 15,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED A STRONG SMELL OF BURNING WIRES COMING FROM THE COCKPIT RADOME AREA.  MAINTENANCE INSPECTED WIRING AND HARNESSES THROUGH ACCESS PANELS FOR RADOME ZONE LT FORWARD ELECTRONIC BAY PANEL, 113CZ BELOW COCKPIT AREA ZONE 123 PANELS 123BL FLOOR COCKPIT 123 PANEL 221, NO ODOR OR DEFECTS DETECTED.
